# SDR C2XA11TY159

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 063
- Aircraft time: 31,279 hours, 23,734 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PU303211MODA
- Part serial: MX608915
- Condition: Overheated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM 2 OVERHEAT/FAIL IN FLIGHT.  REMOVED AND REPLACED ENG NR 2 HYD PUMP AND MANIFOLD IAW EMB145 AMM 29-10-03 & 29-10-07.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
